RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Appl. Math. Stoch. Anal., 2012, Volume 2012, Pages 694285–24 (Mi ijsa1)  

A decomposable branching process in a Markovian environment

V. Vatutina, E. Dyakonovaa, P. Jagersb, S. Sagitovb

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow 119991, Russia
b Chalmers University of Technology and University of Gothenberg, 412 96 Gothenburg, Sweden

Abstract: A population has two types of individuals, with each occupying an island. One of those, where individuals of type 1 live, offers a variable environment. Type 2 individuals dwell on the other island, in a constant environment. Only one-way migration (1$\to$2) is possible. We study then asymptotics of the survival probability in critical and subcritical cases.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations
INTAS 03-51-5018
Swedish Research Council 621-2010-5623
Wenner-Gren Foundation
ED was supported in part by the Program of RAS “Theoretical Problems of Contemporary Mathematics” and by INTAS grant No. 03-51-5018. SS was supported by Swedish Research Council grant No. 621-2010-5623. VV was supported in part by the Program of RAS “Theoretical Problems of Contemporary Mathematics” and by a Wenner-Gren Foundation Visiting Researcher Scholarship.


DOI: https://doi.org/10.1155/2012/694285


Bibliographic databases:

Received: 28.09.2012
Accepted:18.12.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ijsa1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019